Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 83, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 21, 2011, 6:50 PM CDT for Cass County, Sarpy County, Nebraska. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2011, 6:50 PM CDT (23:50 UTC)
- Expired
- May 21, 2011, 7:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cass County, NE, Sarpy County, NE
The radar
The Omaha radar (KOAX), 35 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 6:54 PM CDT | HAIL 1.75 | Murdock, NE | |
| May 21, 7:18 PM CDT | FUNNEL CLOUD | 3 S Gretna, NE | 180TH AND FAIRVIEW ROAD. |
| May 21, 7:21 PM CDT | HAIL 1.5 | Springfield, NE | HAIL UP TO 1.5 INCH DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:25 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
892 WUUS53 KOAX 212350 SVROAX NEC025-153-220030- /O.NEW.KOAX.SV.W.0083.110521T2350Z-110522T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 650 PM CDT SAT MAY 21 2011 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CASS COUNTY IN SOUTHEAST NEBRASKA... SARPY COUNTY IN EAST CENTRAL NEBRASKA... * UNTIL 730 PM CDT * AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MURDOCK...OR 23 MILES EAST OF LINCOLN...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... LOUISVILLE...CEDAR CREEK...SPRINGFIELD...GRETNA...MANLEY...MAHONEY STATE PARK...PLATTE RIVER STATE PARK...SOUTH BEND...SCHRAMM PARK STATE RECREATION AREA AND LOUISVILLE STATE RECREATION AREA. THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 426 AND 439. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN. && LAT...LON 4116 9623 4115 9594 4081 9621 4089 9642 TIME...MOT...LOC 2350Z 211DEG 25KT 4092 9626 WIND...HAIL <50MPH 1.00IN $$ MILLER
2 follow-up statements
429 WWUS53 KOAX 220000 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 700 PM CDT SAT MAY 21 2011 NEC025-153-220030- /O.CON.KOAX.SV.W.0083.000000T0000Z-110522T0030Z/ CASS NE-SARPY NE- 700 PM CDT SAT MAY 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SARPY AND CENTRAL CASS COUNTIES UNTIL 730 PM CDT... AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LOUISVILLE...OR 23 MILES SOUTHWEST OF OMAHA...MOVING NORTHEAST AT 30 MPH. THIS STORM PRODUCED GOLFBALL SIZE HAIL IN MURDOCK EARLIER. LOCATIONS IMPACTED INCLUDE... LOUISVILLE...CEDAR CREEK...SPRINGFIELD...SCHRAMM PARK STATE RECREATION AREA AND LOUISVILLE STATE RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE MAIN THREAT IS HAIL THE SIZE OF GOLF BALLS OR LARGER. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN. && LAT...LON 4089 9617 4092 9636 4116 9623 4115 9594 TIME...MOT...LOC 0000Z 211DEG 25KT 4098 9621 WIND...HAIL <50MPH 1.00IN $$ MILLER
317 WWUS53 KOAX 220025 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 725 PM CDT SAT MAY 21 2011 NEC025-153-220030- /O.CON.KOAX.SV.W.0083.000000T0000Z-110522T0030Z/ CASS NE-SARPY NE- 725 PM CDT SAT MAY 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SARPY AND CENTRAL CASS COUNTIES UNTIL 730 PM CDT... AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LOUISVILLE...OR 23 MILES SOUTHWEST OF OMAHA...MOVING NORTHEAST AT 30 MPH. OTHER SEVERE STORMS WERE ALREADY FARTHER NORTH INTO SARPY COUNTY. LOCATIONS IMPACTED INCLUDE... LOUISVILLE...SPRINGFIELD...CEDAR CREEK AND LOUISVILLE STATE RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. && LAT...LON 4089 9617 4092 9636 4116 9623 4115 9594 TIME...MOT...LOC 0025Z 211DEG 25KT 4100 9622 WIND...HAIL <50MPH 1.00IN $$ MILLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:12 PM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, May 21, 2:12 PM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 212 PM CDT SAT MAY 21 2011 .DISCUSSION... MAIN CONCERN IN THE SHORT TERM IS POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...ESPECIALLY THROUGH THE EARLY EVENING HOURS. LATEST WATER VAPOR IMAGERY SHOWED A CLOSED MID TROPOSPHERIC LOW SPINNING OVER WESTERN SOUTH DAKOTA. SEVERAL IMPULSES WERE ROTATING AROUND THE MAIN LOW. SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWED A FAIRLY COMPLEX PATTERN. A 996 LOW PRESSURE CENTER WAS OVER EXTREME SOUTHWEST NORTH DAKOTA WITH AN OCCLUDED FRONT CURVING EAST AND THEN SOUTH OF THE LOW INTO ANOTHER LOW OVER WESTERN KANSAS. DEWPOINTS IN THE LOCAL AREA WERE MOSTLY IN THE 50S TO LOWER 60S...WITH SOME DRIER AIR LOCATED TO THE WEST IN CENTRAL NEBRASKA. 12Z OAX SOUNDING SHOWED A FAIRLY STEEP MID LEVEL LAPSE RATE. LAPS DATA SHOWED VERY LITTLE CONVECTIVE INHIBITION WITH 500 METER MIXED LAYER CAPE VALUES MOSTLY FROM 1500 TO 2200 J/KG. EXPECT SCATTERED STORMS TO INITIATE OVER OUR AREA AND THEN TRACK EAST OR NORTHEAST OUT OF OUR AREA. SOME SEVERE STORMS ARE EXPECTED...WITH LARGE HAIL THE MAIN RISK. OTHERWISE...EXPECT COVERAGE OF PRECIPITATION TO DECREASE AFTER 1 AM TONIGHT AND ONLY HAVE LOW POPS FOR PARTS OF THE AREA. SLIGHTLY DRIER AIR SHOULD WORK INTO THE AREA OVERNIGHT AS WINDS TURN TO SOUTHWEST. HAVE LOWS MOSTLY IN THE MID AND UPPER 50S...WITH SOME LOWER 50S WEST OF HIGHWAY 81. SUNDAY...500 MB LOW SHOULD TRACK FROM SOUTH DAKOTA INTO MINNESOTA AND IT APPEARS OUR AREA WILL NOT BE QUITE AS ACTIVE. LAPSE RATES DO NOT LOOK AS STEEP AND 850 MB DEWPOINTS SHOULD GENERALLY BE LOWER. DID HOLD ONTO A SLIGHT CHANCE OF THUNDERSTORMS MAINLY IN THE AFTERNOON...ALTHOUGH RAIN CHANCES SHOULD BE HIGHER TO OUR NORTH... EAST AND SOUTH. REALLY DID NOT MAKE MANY CHANGES FARTHER OUT...SINCE PREVIOUS GRIDS LOOKED GOOD. GFS SEEMED TO BE THE ODD MODEL OUT IN REGARDS TO THE CHANCE FOR SHOWERS AND THUNDERSTORMS FROM MONDAY NIGHT THROUGH WEDNESDAY. IN GENERAL...WENT CLOSER TO THE WETTER SOLUTION SUGGESTED BY THE 00Z ECMWF. DID ADJUST RAIN CHANCES A BIT FOR WEDNESDAY NIGHT...SINCE SYSTEM APPEARS SLOWER THAN PREVIOUS RUNS. CONFIDENCE ON DETAILS BEYOND WEDNESDAY IS NOT VERY HIGH...WITH DIVERGING MODEL SOLUTIONS. 00Z ECMWF HAD A MUCH STRONG 500 MB RIDGE OVER THE ROCKIES COMPARED TO THE 12Z GFS. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS TIGHTLY WOUND UPPER LOW VERY EVIDENT ACROSS CENTRAL NEBRASKA THIS AFTERNOON. THIS SYSTEM WILL CONTINUE TO PUSH MAINLY MID LEVEL CLOUDS AND LIGHT SHOWER ACTIVITY INTO THE KOFK REGION THROUGH 21Z. AFTER 21Z LOOK FOR CB DEVELOPMENT EVENTUALLY EVOLVING INTO THUNDERSTORMS. ALL THREE TAF SITES WILL LIKELY HAVE THUNDERSTORMS IN VICINITY BETWEEN 21Z AND 02Z PRODUCING ISOLATED MVFR AND IFR CONDITIONS. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && DISCUSSION...MILLER AVIATION...MEYER
Hazardous weather outlook, May 21, 4:35 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 435 PM CDT SAT MAY 21 2011 IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045- 050>053-065-066-088>090-092-221100- ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-GAGE- HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-MONONA IA- MONTGOMERY IA-PAGE IA-PAWNEE-PIERCE-PLATTE-POTTAWATTAMIE IA-SARPY- SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 435 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SUNDAY A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF EASTERN NEBRASKA AND SOUTHWEST IOWA THIS EVENING. THE MAIN HAZARD APPEARS TO BE LARGE HAIL. STORMS SHOULD DECREASE IN COVERAGE BEFORE MIDNIGHT. THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA SUNDAY...BUT SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA SUNDAY EVENING. AN UNSETTLED WEATHER PATTERN IS EXPECTED TO BE IN PLACE FROM MONDAY AFTERNOON THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE MAINLY OVER SOUTHEAST NEBRASKA. LATER OUTLOOKS WILL ADDRESS THE POTENTIAL FOR SEVERE STORMS FROM MONDAY THROUGH WEDNESDAY...BUT THE SEVERE THREAT IS HIGHER SOUTH OF THE LOCAL AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...BUT SHOULD NOT BE NEEDED OVERNIGHT OR SUNDAY. IAZ079-090-NEZ067-068-078-091-093-221100- CASS-FREMONT IA-MILLS IA-NEMAHA-OTOE-RICHARDSON-SALINE- 435 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SUNDAY A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF EASTERN NEBRASKA AND SOUTHWEST IOWA THIS EVENING. THE MAIN HAZARD APPEARS TO BE LARGE HAIL. STORMS SHOULD DECREASE IN COVERAGE BEFORE MIDNIGHT. THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA ON SUNDAY...BUT THE SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. MODERATE FLOODING IS OCCURRING ALONG THE MISSOURI RIVER FROM AROUND BROWNVILLE DOWNSTREAM THROUGH RULO. MINOR FLOODING OF THE MISSOURI RIVER WILL CONTINUE FROM AROUND PLATTSMOUTH TO NORTH OF BROWNVILLE. FLOODING IS ALSO OCCURRING IN PARTS OF SALINE COUNTY FROM THE BIG BLUE RIVER AND TURKEY CREEK. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA SUNDAY EVENING. AN UNSETTLED WEATHER PATTERN IS EXPECTED TO BE IN PLACE FROM MONDAY AFTERNOON THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE MAINLY ACROSS SOUTHEAST NEBRASKA. LATER OUTLOOKS WILL ADDRESS THE POTENTIAL FOR SEVERE STORMS FROM MONDAY THROUGH WEDNESDAY. FLOODING SHOULD CONTINUE ALONG THE MISSOURI RIVER FROM PLATTSMOUTH DOWNSTREAM TO RULO. FLOODING IS GENERALLY EXPECTED TO DECREASE THROUGH MONDAY IN SALINE COUNTY. IF ANY ADDITIONAL RAINFALL OCCURS... CURRENT FLOODING COULD INCREASE IN COVERAGE AND INTENSITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...BUT SHOULD NOT BE NEEDED OVERNIGHT OR SUNDAY. MILLER
In the hours before
Local storm report, May 21, 6:00 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL DAVID CITY 41.25N 97.13W
05/21/2011 E1.00 INCH BUTLER NE EMERGENCY MNGR
&&
JMEYERLocal storm report, May 21, 6:09 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
609 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 E WEST POINT 41.84N 96.67W
05/21/2011 E1.50 INCH CUMING NE PUBLIC
HAIL UP TO PING PONG BALL SIZE
&&
MILLERLocal storm report, May 21, 6:16 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
616 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 3 SW AUBURN 40.36N 95.88W
05/21/2011 E1.00 INCH NEMAHA NE TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS
&&
MILLERLocal storm report, May 21, 6:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
626 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 2 SW SHUBERT 40.22N 95.71W
05/21/2011 M0.75 INCH RICHARDSON NE CO-OP OBSERVER
HAIL UP TO PENNY SIZE AROUND 533 PM
&&
MILLERSpecial weather statement, May 21, 6:34 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 634 PM CDT SAT MAY 21 2011 IAZ090-091-220015- FREMONT IA-PAGE IA- 634 PM CDT SAT MAY 21 2011 ...SPECIAL WEATHER STATEMENT FOR FREMONT AND SOUTHWESTERN PAGE COUNTIES UNTIL 715 PM CDT... AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG THE MISSOURI RIVER...NEAR BROWNVILLE. THESE WILL CONTINUE TO MOVE NORTHEAST INTO SOUTHWEST IOWA THROUGH 700 PM CDT. HAIL UP TO THE SIZE OF NICKELS MAY OCCUR WITH THESE STORMS. MILLER
Special weather statement, May 21, 6:37 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 637 PM CDT SAT MAY 21 2011 NEZ067-220015- CASS NE- 637 PM CDT SAT MAY 21 2011 ...SPECIAL WEATHER STATEMENT FOR CASS COUNTY UNTIL 715 PM CDT... AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ELMWOOD...OR 19 MILES EAST OF LINCOLN... MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELMWOOD... MURDOCK... WEEPING WATER... LOUISVILLE... MANLEY... MAHONEY STATE PARK... SOUTH BEND... PLATTE RIVER STATE PARK... LOUISVILLE STATE RECREATION AREA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MILLER
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:41 PM CDT | Flash Flood Warning | OAX | Boone | 5 hr |
| May 21, 2:23 AM CDT | River Flood Warning | OAX | Saline | 32 hr |
| May 21, 2:20 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 40 min |
| May 21, 2:34 PM CDT | Tornado Warning | OAX | Butler, Colfax, Dodge, Saunders | 17 min |
| May 21, 2:56 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 25 min |
| May 21, 4:55 PM CDT | Severe Thunderstorm Warning | OAX | Butler | 35 min |
| May 21, 5:03 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 27 min |
| May 21, 5:21 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge | 39 min |
| May 21, 5:27 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 48 min |
| May 21, 5:54 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte, Stanton | 51 min |
| May 21, 6:04 PM CDT | Severe Thunderstorm Warning | OAX | Butler | 26 min |
| May 21, 6:20 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston | 40 min |
| May 21, 6:21 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 24 min |
| May 21, 6:26 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte, Stanton | 49 min |
| May 21, 6:31 PM CDT | Tornado Warning | OAX | Butler | 29 min |
| May 21, 6:44 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 33 min |
| May 21, 6:45 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Wayne | 45 min |
| May 21, 6:51 PM CDT | Tornado Warning | OAX | Butler, Saunders | 24 min |
| May 21, 6:57 PM CDT | Flash Flood Warning | OAX | Butler | 2 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.